On new iteration for set contraction mappings and existence results for power set contractions mappings


Creative Commons License

El Houda Bouzara N., KARAKAYA V.

International Journal of Pure and Applied Mathematics, vol.109, no.2, pp.193-205, 2016 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.12732/ijpam.v109i2.3
  • Title of Journal : International Journal of Pure and Applied Mathematics
  • Page Numbers: pp.193-205